# SDR WTAA970144

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Latched
- Location: Bagg Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BFL - POD DOOR REPORTED OPEN AFTER TAEKOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED POD DOOR AND LATCH.  NO DEFECTS NOTED.  RESECURED DOOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
